# SDR AALA201510289002

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 49,020 hours, 18,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C EMER EXIT LIGHT RED COVER LENS, ALONG LOWER PART OF SEAT MISSING.  INSTALLED LIGHT COVER LENS.
